CureZone   Log On   Join
Re: Mirena IUD Side Effects
 
sugarrae_girl Views: 61,160
Published: 14 years ago
 
This is a reply to # 71,576

Re: Mirena IUD Side Effects


I was reading your message regarding the Mirena IUD, I know you posted a long time ago but I thought this might help you. I had the IUD placed earlier this year after the Depo shot, I also continued to bleed and had a lot of discharge. I had other problems that eventually let me to take mine out, migraines and systemic candidiasis. My alternative nurse pracitioner told me that when someone is on a birthcontrol and specifically this one, it is only a progesterone only BC, so therefore your body kind of decreases greatly or stops producing it, and one of the signs that you are actually progesterone deficient, estrogen dominant is constant bleeding. BC also causes hormonal imbalances which can lead to candida infections which might be the discharge you are experiencing. I don't know if any of this weill help, i was just reading some of the old postings on Mirena IUD and it caught my eye. Toodles.
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2019  www.curezone.org

4.828 sec, (1)